# SDR ASAA2019042372998

- Difficulty date: March 27, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 03155
- Aircraft time: 42,790 hours, 13,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320500
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER/CREW RT/SIDE DOOR LOWER FWD GIRT BAR FITTING CORRODED.     GROUNDED - YES. REMOVED CORROSION IAW A320 SRM 53-41-14-283-002. ORIG MAT .098, REMAINING MAT .069 MAT LOSS OF .029. REPAIRED AREA IAW A320 SRM 53-41-14-300-001. THIS IS A CATEGORY A REPAIR. INSTALLED DOUBLERS.
